Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

High BP, have persistent lymph-node on the chin, normal ultrasound and biopsy. Taken antibiotics. Will it subside?

Hi,I have a lymphnode on my left chin under the ear about the size of the lime.Doctors did ultrasound and biopsy , They said it s not cancer and gave antibiotics.I have been taking this antibiotics for 4 days and don t see any difference and Iam scared . Will it get cured or need surgery? If I need surgery is it safe to take because I have high blood pressure and Iam 65 years old.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist, Surgical 's  Response

You might be having a chronic lymph nodal infection because of which your lymph node may take longer duration to get reduced in size. Since already a biopsy has been done and cancer has been excluded there is no need to worry. But you need a complete ENT examination to rule out a focus of infection or primary anywhere else.....

Dr. Mohammed Ibrahim
Surgical Oncologist
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor